# SDR 96ZZZX2181

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6256Y
- Make and model: Piper PA-23-250
- Aircraft serial: 273495
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 3,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LYCOMING SB 518C APPLIES.  NUT LOOSE ON END OF VERNATHERM, PROBABLY DUE TO VIBRATION.  REPLACED DEFECTIVE PART WITH A NEW PART NOT CALLED OUT IN THE SERVICE BULLETIN.
